# SDR 95FDEA01172

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 651622716
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 6 K-FLAP O/B BULLNOSE ACTUATING ROD LOWER ATTACH POINT AT BULLNOSE.  REMOVED AND REPLACED NR 6 K-FLAP PER FEDEX MM 27-81-01.
